# SDR DXTA200501033

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 4,847 hours, 1,987 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AFTER 50 KTS & BEFORE 80 KTS PILOTS AIRSPEED FAILED CO-PILOTS PFD INDICATED YELLOW IAS MISCOMPAIR FLAG, NR 2 EIED DISPLAYED FLA ADC MN RANGE SOFT FAULT, FIB ADC MN RANGE SOFT FAULT, FZA ADC MN RANGE SOFT FAULT F2B MN RANGE SOFT FAULT.  ABORTED TAKEOFF.  INSPECTED & FOUND PILOTS PITOT LINE TO BE CLOGGED WITH DIRT.  DISCONNECT PITOT STATIC LINES FROM NR 1 ADC & BACK BLEW LINE TO CLEAN DEBRIS.  RECONNECTED LINES.  COMPLETED PITOT STATIC LEAK CHECK OF NR 1 PITOT STATIC SYSTEM PER F2000 MM 34-100 & FAR 91.411 ON 10/20/05.  LEAK CHECK GOOD.
